The asymptotic behavior of the solution of a system of two first order nonlinear differential equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 639-644
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_4_a4,
author = {R. G. Grabovskaya},
title = {The asymptotic behavior of the solution of a system of two first order nonlinear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {639--644},
year = {1975},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_4_a4/}
}
TY - JOUR AU - R. G. Grabovskaya TI - The asymptotic behavior of the solution of a system of two first order nonlinear differential equations JO - Differencialʹnye uravneniâ PY - 1975 SP - 639 EP - 644 VL - 11 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_4_a4/ LA - ru ID - DE_1975_11_4_a4 ER -
R. G. Grabovskaya. The asymptotic behavior of the solution of a system of two first order nonlinear differential equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 639-644. http://geodesic.mathdoc.fr/item/DE_1975_11_4_a4/